Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A new derivation of the method of characteristics for axially symmetrical supersonic flow


Author: Andrew Vazsonyi
Journal: Quart. Appl. Math. 5 (1948), 499-503
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/24275
MathSciNet review: 24275
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/24275
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society